It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 73 for getting off fosamax. (0.012 seconds)


... I had to get off fosamax because of the severe spinal pain plus other areas that hurt really bad when i was on it. I did several tests myself, getting off of it for a about 8 weeks, then getting back on it for 8 weeks and so on. ... (72 replies)
... might 'not' have anything to do with the Fosamax I took for 2.5 years. The symptoms started during the time I was taking the Fosamax, so reading a lot on the subject, I assumed the pain was a side effect. ... (58 replies)
... (15 replies)

... for one year to treat Osteopena in my hips. I quite taking because I could not afford, and friends were warning me about long term affects. About a month after getting off the Boniva, I started having severe stomach problems. If I ate something solid, about 30 minutes later I was doubled over with pain. ... (15 replies)
... Otoh, I have only been taking Fosamax for 3 months so you've given me some direction. ... (19 replies)
... I did not go off of Fosomax before starting Forteo but I did not have any improvement the first six months I took Forteo. ... (2 replies)
... Hi again, A question. Did any of you have to get off Actonel/Fosamax for sveral months before starting Forteo? I understand that Forteo works best as a first choice in treatment, but I'm afraid my bone mass will spiral down in those 3 months and I don't think I want to go lower than my -4.6!!!. Any thoughts??? (2 replies)
Fosamax
Dec 23, 2003
... Yes, Fosamax can cause calification in many places in the body and I think you are wise to question continuing to take it. But Why does your doctor get the last word? ... (12 replies)
... But I didn't immediately connect it with the Fosamax because I wasn't aware that this was a side effect. I thought it was just me getting older! Plus, after being on Fosamax for all that time, my bone density scores were worse. ... (58 replies)
... this was my only option. I also started walking and taking large amounts of calcium. When I had my next dexa 18 months later my scores were slightly up but I was getting kidney infections. This is when I found out I had a kidney stone. Went to an Endocrinologist who put me on dietary calcium. ... (4 replies)
Effects of fosamax
May 19, 2005
... so I'll try again. I totally agree with you Marie, I will never take another bone med. I was on Fosamax 2.5 years. ... (2 replies)
... I had endured 4 months of horrible muscle and joint pain as a known side effect of Fosamax and here she says there is NEVER a side effect? ... (72 replies)
... chemotherapy for breast cancer forcing an early menopause. Three years ago I was diagnosed with Osteoporosis and was initialy put on evista . Within weeks I was getting such bad leg cramps every night the doc took me off pills immediately and I was put on fosamax. ... (17 replies)
... I started off by telling him that my jaw started aching badly and he pretty much interrupted me and said "get off it". Blew the wind out of my sail! ... (19 replies)
... He also suggested taking Fosamax. I don't personally feel that women have a whole lot of choices and that our options are so darn expensive. I go off cobra soon and don't want to start another drug, I really and truly don't. ... (16 replies)
... well. I didn't expect to find a gem in the article that I went to get for you but that is what happened. I should preface this to say that I was pretreated with fosamax for 7 weeks, then off 7 weeks then on forteo. ... (28 replies)
... I have been on the Miacalcin for 3 months and am getting low back pain and dizziness. I can't walk long distance because my back starts hurting real bad. I am going off it to see if my back feels better. ... (1 replies)
... Oral bisphosphonates such as Fosamax and Actonel can certainly cause ulcers. Especially if not taken properly. Make sure they are taking the drug properly...... ... (1 replies)
... I hate taking so much medication - medication that really - really - hasn't been proven in the long term. I've been off Fosamax since October, and still have some aches in my legs, but Fosamax has a half-life, the effects of which can stay in your body up to ten years. I've been reading about Evista- and how it can cause cancer. It seems women have run from HRT - which now... (34 replies)
... ow I didn't answer your question but I think I'd be concerned about taking taking birth control so long that you don't know really when your hormone levels begin getting less and you start into menopause. ... (2 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 10:04 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!